The Stacks project

Bibliography entry Olivier-AF

author
Olivier, Jean-Pierre
title
Going up along absolutely flat morphisms
year
1983
journal
J. Pure Appl. Algebra
volume
30
number
1
pages
47–59

@ARTICLE{Olivier-AF,
    AUTHOR = "Olivier, Jean-Pierre",
    TITLE = "Going up along absolutely flat morphisms",
    JOURNAL = "J. Pure Appl. Algebra",
    VOLUME = "30",
    YEAR = "1983",
    NUMBER = "1",
    PAGES = "47--59"
}

      

This item is referenced in 1 tag:

  • in Section 15.95: Weakly étale ring maps